按条件检索“8”条记录

已选条件: 数据来源: 维普 × 出版年: 2010 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. A DISCONTINUOUS GALERKIN METHOD COMBINED WITH MIXED FINITE ELEMENT FOR SEAWATER INTRUSION PROBLEM EI SCOPUS SCIE

作者:Ximeng LIAN[1];Hongxing RUI[2]

作者机构:[Ximeng LIAN]School of Mathematics, Shandong University, Jinan 250100, China.;[Hongxing RUI]School of Mathematics, Shandong University, Jinan 250100, China.;[] School of Mathematics and Computer Science, Ningxia University, Yinchuan 750021, China

来源:系统科学与复杂性学报:英文版,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2010,Vol.23,Issue.4,830-845

WOS被引数:4

资源类型:期刊论文

WOS:000281705600014

2. The Existence of Even Regular Factors of Regular Graphs on the Number of Cut Edges CSCD SCOPUS SCIE

作者:Hong Bing FAN[1];Gui Zhen LIU[2];Ji Ping LIU[3];He Ping LONG[2]

作者机构:[Hong Bing FAN]Department of Computer Science, Wilfrid Laurier University, Waterloo, ON N2L 3C5, Canada.;[Gui Zhen LIU;He Ping LONG]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China.;[Ji Ping LIU]Department of Computer Science, University of Lethbridge, Lethbridge, AB., T1K 3M4, Canada

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2010,Vol.26,Issue.12,2305-2312

WOS被引数:2

资源类型:期刊论文

WOS:000284110600007

3. A Generalized Existence Theorem of Backward Doubly Stochastic Differential Equations CSCD SCOPUS SCIE

作者:Qian LIN[1]

作者机构:[Qian LIN]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China and Laboratoire de Mathematiques, CNRS UMR 6205, Universite de Bretagne Occidentale,6,avenue Victor Le Gorgeu, CS 93837, 29238 Brest cedex 3, France

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2010,Vol.26,Issue.8,1525-1534

WOS被引数:8

资源类型:期刊论文

WOS:000279581400012

4. ON SOME RESULTS OF YI AND THEIR APPLICATIONS IN THE FUNCTIONAL EQUATIONS SCOPUS SCIE

作者:杨连中;张继龙;

作者机构:[杨连中]School of Mathematics and System Sciences,Shandong University;[张继龙]LMIB and School of Mathematics and System Sciences,Beihang University

来源:Acta Mathematica Scientia,ACTA MATHEMATICA SCIENTIA,2010,Vol.30,Issue.5,1649-1660

WOS被引数:3

资源类型:期刊论文

WOS:000282498900028

5. MAXIMUM PRINCIPLE FOR FORWARD-BACKWARD STOCHASTIC CONTROL SYSTEM WITH RANDOM JUMPS AND APPLICATIONS TO FINANCE EI SCOPUS SCIE

作者:Jingtao SHI Zhen WU

作者机构:[Jingtao SHI Zhen WU]School of Mathematics, Shandong University, Jinan 250100, China.

来源:系统科学与复杂性学报:英文版,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2010,Vol.23,Issue.2,219-231

WOS被引数:31

资源类型:期刊论文

WOS:000277720800002

6. The Connectivity and Minimum Degree of Circuit Graphs of Matroids CSCD SCOPUS SCIE

作者:Ping LI[1];Gui Zhen LIU[2]

作者机构:[Ping LI]ematics and System Sciences, Shandong University, Ji\'nan 250100, P. R. China.;[Gui Zhen LIU]School of Mathematics and System Sciences, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2010,Vol.26,Issue.2,353-360

WOS被引数:1

资源类型:期刊论文

WOS:000274398300013

7. ON CONTROLLABILITY FOR STOCHASTIC CONTROL SYSTEMS WHEN THE COEFFICIENT IS TIME-VARIANT EI SCOPUS SCIE

作者:Feng LIU[1];Shige PENG[2]

作者机构:[Feng LIU]School of ElecLronics and Information Engineering, Beijing Jiaotong University, Beijing 100044, China..;[Shige PENG]School of Mathematics and System Sciences, Shandong University, Ji\'nan 250100, China

来源:系统科学与复杂性学报:英文版,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2010,Vol.23,Issue.2,270-278

WOS被引数:12

资源类型:期刊论文

WOS:000277720800006

8. THE METHOD OF COLORING IN GRAPHS AND ITS APPLICATION CPCI-S EI SCOPUS SCIE

作者:Guizhen LIU[1];Jianfeng HOU[2]

作者机构:[Guizhen LIU]School of Mathematics, Shandong University, Jinan 250100, China.;[Jianfeng HOU]Center for Discrete Mathematics, Fuzhou University, Fuzhou 350002, China.;[] School of Mathematics, Shandong University, Jinan 250100, China

会议名称:3rd International Symposium on Optimization and Systems Biology

会议日期:SEP 20-22, 2009

来源:系统科学与复杂性学报:英文版,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2010,Vol.23,Issue.5,951-960

资源类型:会议论文;期刊论文

WOS:000284074000008

TOP